Hophead begs cult’s permission to try Remeron

losing all hope
« on: June 06, 2017, 08:23:44 am »

[Buddie]

I am losing hope to recover. Even if I am only fighting for such a short time compared to all of you.
I can handle it all, but not the insomnia.
I thought things were getting a bit better, I slept 17 hours last week. But the past 3 days I slept NOTHING. I feel relaxed, still stay awake, heart pounding, night sweats etc.
I am going to lose my job over this, my social life is already nothing for months.

Sure, I can still try remeron, but I feel I am masking the problem only by taking medication. And what if I take it for a while and have to cut back on that eventually, then I get rebound insomnia from that too? And I just really get depressed if I gain weight. I already gained a lot past years. My weight is healthy now, but I don’t want any more.

I need to get to work (interacting with a lot of people and making decisions). I took some time off, but it didn’t help with the insomnia at all.

I lost all hope for a good (normal) life.

Sorry, to complain, but I am crying my eyes out here….

Ashton disciples claim bug spray revs them up

Bug Spray
« on: May 18, 2017, 01:10:03 pm »

[Buddie]

I used a little bug spray yesterday night and I swear it reved up my symptoms so badly. Nerve pain was out of control!!!

Could it have been the chemicals in the spray? It had DEET in it too.

Re: Bug Spray
« Reply #1 on: May 18, 2017, 08:30:36 pm »

[Buddie]

It could be. Some people have claimed sensitivity to solvents during withdrawal (e.g. fresh paint or cleaning solvents).

Kooks add benzo hands to list of 90,000,000 benzo withdrawal symptoms

Dried, wrinkled hands???
« on: May 16, 2017, 01:17:03 am »

[Buddie]

A new symptom has popped up for me now 7.5 months out from CT of Prozac – dry, hands that are wrinkled and numb to touch. I feel barely any sensitivity in them. Is this even normal? I’m really starting to question WD…I am having sxs that not many have or have had for a long time. Really concerned here…

Re: Dried, wrinkled hands???
« Reply #1 on: May 16, 2017, 01:21:52 am »

[Buddie]

I have that, too, more in my right than my left hand. I find that leaning on my elbows when I use the computer. or even just using the computer makes it worse. Also try not to sleep on your hands or arms. I know I do that, but that’s how I sleep. As long as I’m awake I try to keep off of them, though.

Benzo Buddies members so sensitive humorous emojis can send them over the edge

“Many members are highly sensitive during withdrawal, hyper-sensitivity is itself a withdrawal symptom, and even something as simple as a ‘humorous’ emoji may be considered offensive by some.” – Benzo Buddies moderator

Special Kooky Monday on a Friday: Hemorrhoid cream affects benzo withdrawal

Hemorrhoid Cream?
« on: March 05, 2017, 04:58:30 pm »

[Buddie]

Does anyone know if this could cause side effects. I’m almost two years off K and have terrible anxiety and overwhelm. I’m still on 20 mg Elavil and 10 mg Buspar.

Attempt at sex with wife sends cult kook into instant panic

sex did me in
« on: April 28, 2017, 03:43:35 am »

[Buddie]

i just tried to have sex with my wife and sent me into instant panic and anxiiety and dizziness, this crap has to stop i cant take it anymore, my life is on hold anyone else have this problem

Re: sex did me in
« Reply #1 on: April 28, 2017, 10:05:27 am »

[Buddie]

I know what you mean.Has sex in Sunday and today I am not good.Cannot sleep and feel dp/dr.Unbelievably. 

Are doctors really to blame for thousands of benzo addicts in the UK? Of course not.

Kooky Monday: Potatoes contain diazepam

POTATOES contain DIAZEPAM !!! MOTHER NATURE is mad...
« on: March 12, 2017, 04:05:53 pm »

Hi All,
i put what i have read
is it true?? if YES i won’t eat potatoes anymore for years !!  

post @ poppies.org

“We must be talking the atropa alkaloids right? No….not really…in the last few years it was noticed that plants such as wheat and potatoes accumulated benzodiazepines…more recently it was demonstrated that sterile plant cultures (Solanum tuberosum and Artemesia dracunculus) are capable of synthesizing various 5-phenyl-1,4-benzodiazepines (the pharmacologically active type) including diazepam, N-desmethyldiazpam, delorazepam, delorazepam, lorazepam etc…(see Kavvadias et al, 2000 Biochem Biophys Res Comm 269:290) thus indicating that the plant (and not some bacterial or fungal contaminant) is producing these compounds. In this paper, they culture a number of plants in sterile conditions including potato (Solanum tuberosum) and French tarragon (Artemesia dracunculus) and then identified the presence of these compounds using benzodiazepine receptor assays (using brain membranes) and via preparative HPLC-ESI- MS/MS using known benzodiazepine standards for comparison. So it seems pretty certain that these plants really are producing these compounds (albeit in low amounts – for example temazepam was found at 100-450 ng/g FW in potato cultures). The pathway to these compounds is also totally unknown really…it has been suggested that a pathway similar to that found in penicillium leading to cyclopeptine and utilizing anthranilate, tyrosine and glycine to form the benzo skeleton is responsible for their formation at least in these fungi…i have my suspicions that the whole pathway is based on benzoic acid, glycine and anthranilate in plants however, with a mechanism similar to that used in the biosynthesis of tryptophan…anyways…

does anyone else want to put in their two cents on this?

can we start engineering potatoes to produce benzos?

Not that i really consider the benzos to be sacramental in anyway, but i don’t know what other forum to post this in…”

Kooks start petition demanding to stay crazy forever, has 15 signatures

If this is allowed.... please sign
« on: December 29, 2016, 03:49:26 pm »

[Buddie]

This is probably for US residents only…..
I know there is a lot of UK and other countries here….I wish you could sign but I don’t know if it would help

https://www.change.org/p/united-states-department-of-health-and-human-services-improved-provider-education-patient-support-and-detox-centers-for-benzodiazepine-withdraw